# SDR MALA060531

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 17,937 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 288-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND FLOOR REINFORCEMENT WEB, BETWEEN FS 288 AND 294 IS CORRODED OUT OF LIMITS IN TWO AREAS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53362.  REF: EAMS WORK ORDER 214335 TASK 1505.
